Am I getting Anxiety from EQ?


#1

Looking for some advice here from people who would say they have anxiety.

So I’ve been on eq for 14 weeks now at 750 per week. For awhile now I’ve been having this weird shit happen with my heart where it feel like it’s beating out of my chest. The heartbeats are very pronounced and hard. Then of course once I realize it I can’t stop thinking about it and it’s just worse. There doesn’t seem to be any rhyme or reason that starts it and sometimes it can last a long time.

This same thing happened to me last cycle and it freaked me out so much that I actually went to a heart dr. They ran tests and told me everything eas fine tho. They offered to hook me to a halter which would monitor my heart beats for 24 hours but I declined. It ended up going away awhile after I started cruising.

I like eq but if it’s fuckig with my heart from my blood getting to thick and slaying my bp or something I’m not sure I wanna use it anymore. At the same time, I’ve never been a person to have anxiety and I’m not sure if that’s all my symptoms are, cuz I know eq can def cause anxiety.

Looking to here from some people who do have anxiety and may be able to shed light.

I found this online and this does kinda sound like what’s happening: https://www.anxietycentre.com/anxiety-symptoms/pounding-heart-symptom.shtml


#2

I’ve ran eq for well over a year at 600mg or more and never gave blood ( not wise) but life keeps me busy. Eq should have zero effect on your heart bro. I’ve neber heard of it causing anxiety either because it’s not a mind altering drug it’s muscle enhancing so should not have any effect to cause anxiety. I’m no expert though and I know we have a slew of experts and self taught chemist here that should be able to point you in right direction.

Would be helpful if you listed everything you use even if recreational lol


#3

Lol that recreational stuff is only once in a blue moon. When I googled eq side affects I saw a ton of people mentioning it is known to increase anxiety. So much that is the main reason some people can’t use it. So I was just trying to see if anyone here had that experience and could talk about their sides.

Damn bro you truly are lucky. You don’t get sides from anything hahah.


#4

Bro to be honest I’ve known a lot of people that have done gear and a lot heavier than most people. I keep my dosages fairly low. But honestly I’ve never ever heard of anxiety from eq and really don’t know how that eq would cause anxiety. I’d Mmmm not saying it can’t but just weird and don’t see how it could effect that. I’ll be following this one for sure


#5

I’ve never ever been a person to have anxiety either. My girlfriend does tho and I’ve heard her mention similar sides before. So I was like shit maybe it’s soemhow causing it. I’ll be honest tho, I didn’t actually research to see what effect it has that makes people get it or causes it to be worse. Would be cool if someone knew that piece of info around what makes people claim that side effect.


#6

I feel like it could also be a combination of my bp being elevated. It was almost 140 over something last time I got it checked. It’s not normally that high. In a quick google I saw someone say elevated bp can increase anxiety to. Who knows. I also saw people say high bp can cause harder/faster heartbeats. So maybe that’s truly the culprit in one way or another.

I more so just wanna know if I should ditch eq from my repertoire. If it’s jjst anxiety I can deal with that, but if it’s cauaig something more serious from thickening blood, even with me donating, then maybe it’s not for me anymore. Getting older and wiser lol.


#7

Equipoise is the only thing that has ever given me anxiety and I know for a fact it was the equipoise.


#8

Did you have similar symptoms? If it’s also due to the bp increaee could be why mine seem so random. It just happens when my bp spikes or something.


#9

Well bro best way to find out is get off it. You should go all natty honestly lol


#10

Hahaha lemme get right on that. And I’m actually done now. This was my last week of it. Just will take a few weeks to be out of my system from the long ass ester.


#11

Ill try to do a crayon review or neurophysiology of AAS. Tons of research. Two pathways are thought to be involved in AAS-induced behavioral disorders. Direct pathway via the amygdalo-fugal pathway, which connects the central nucleus of the amygdala to the brainstem, is involved in cognitive-emotive and homeostatic processes. The latter is modified by chronic AAS use, which subsequently leads to increased anxiety. Indirect pathways via the serotonergic, dopaminergic, and glutamatergic signals which are modified by AAS abuse in latero-anterior hypothalamus. Especially if you are prone to mental illness. You are describing most likely PVCs in a row. Bigeminy is 2 trigeminy is three. It would suck if this is something that bothers you and yet we will check estrogen but not heart …you can have starting of MVP( mitral valve prolapse )which would be exacerbated by high bp. Its a vicious cycle. It will go away and you’ll dx it as EQ . I don’t know the dx. But if your throwing PVCs…its very normal. Easy to know if your fine…hormones change everything.


#12

How did you know by the way? If you don’t want to say that’s ok.


#13

I did check my heart and was told everything was fine after all the tests they ran. It’s probably me just overreacting and freaking myself out and only
Making it worse. I think the high BP tied with anxiety is likely the issues.


#14

Probably…only you know when something is uncomfortable enough.


#15

How did i know? As in symptom wise for the anxiety or that it was the equipoise that caused it? If its The symptoms, they butterfly nervous feeling, sweating palms, increases heart rate.
As to How I know ( or should I say, how I determined ) that the Equpoise was the culprit, I ran 2 seperate cycles with Eq. One with Undeclonate ester first , and got the effects. I came off cycle and took a break. Started a second run a few month later with Bold Cup and sure as shit, the same exact symptoms. I rode it out for a bit but ended shorter than anticipated. I decided equipoise is not for me.


#16

Thanks for sharing bro. How was your bp on it?


#17

I’m having that issue on deca and had the issue last cycle. Elevated blood pressure causes my anxiety. I just deal with it and work harder


#18

Well this sheds some light on a few things for me as well. When I was running my last cycle that had deca and tren, I was getting crazy night sweats and anxiety. I know the sweats were from one of those, but it kind of makes sense now that my anxiety was from that. Been going through a rough patch with the wife so was thinking it was that. Now I’m not thinking that.


#19

@jstan @Stirms def is sounding like it is linked to bp. Maybe I just need to keep a better eye on that. I started taking l-arginine but I’ll have to look up some other things that help.


#20

Over 800mg of EQ makes me anxious constantly.